# SDR SWAA2025022886807

- Difficulty date: January 16, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA540 R/H FLOORBOARD SUPPORT STRUCTURE CRACKED 2EA AREAS DOT T743 <[01]. REMOVED AND REPLACED PANEL BREAK#143A5240-64 PO#1111708.1 AT STA540 R/H IAW B737-800 SRM 51-40-02 AND BAC DWG#143A0060 REV.A; [02] REMOVED AND REPLACED PANEL BREAK#143A5240-64 PO#1111708.1 AT STA540 R/H IAW B737-800 SRM 51-40-02 AND BAC DWG#143A0060 REV.A. VERIFIED WORK AND WORK ENTRIES.
